Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 5, NWS Atlanta, GA

January 4, 2023DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 6:55 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 6:55 AM EST (11:55 UTC)
Expired
Jan 4, 2023, 12:41 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peachtree Creek at Atlanta (AANG1).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

786 
WGUS42 KFFC 041155
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
655 AM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Peachtree Creek at Atlanta affecting DeKalb and Fulton Counties.

For the Peachtree Creek...including Atlanta...Minor flooding is 
occurring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC089-121-050000-
/O.NEW.KFFC.FL.W.0005.230104T1155Z-000000T0000Z/
/AANG1.1.ER.230104T1133Z.230104T1200Z.230104T1310Z.NO/
655 AM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peachtree Creek at Atlanta.

* WHEN...From this morning until further notice.

* IMPACTS...At 17 feet, Flood Stage is reached with minor flooding 
  along the creek upstream and downstream from the gage on Northside 
  Drive. Woodward Way becomes impassable with 1 to 4 feet of water 
  on the road. Front yards of homes will also be flooded. The 
  Atlanta Memorial Park and large portions of the Cross Creek and 
  Bobby Jones Golf Courses are flooded. Sections of Hanover West 
  Drive and backyards on portions of Peachtree Battle Avenue will be 
  flood with 1 to 2 feet of water.

* ADDITIONAL DETAILS...
  - At 6:32 AM EST Wednesday the stage was 17 feet and rising.
  - Forecast...The river is expected to rise to a crest of 17.5
    feet this morning. It will then fall below flood stage this
    evening.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445


$$
1 follow-up statement
834 
WGUS82 KFFC 041741
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1241 PM EST Wed Jan 4 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Peachtree Creek at Atlanta affecting DeKalb and Fulton Counties.

GAC089-121-041845-
/O.CAN.KFFC.FL.W.0005.000000T0000Z-230104T1741Z/
/AANG1.1.ER.230104T1133Z.230104T1431Z.230104T1638Z.NO/
1241 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Peachtree Creek at Atlanta.

* ADDITIONAL DETAILS...
  - At 12:31 PM EST Wednesday the stage was 16.2 feet and
    falling.
  - Forecast...The river is expected to fall to 6.5 feet just
    after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 15 minutes earlier.

Area forecast discussion, Jan 4, 6:40 AM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
640 AM EST Wed Jan 4 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EST Wed Jan 4 2023

The strongest TSRA has cleared ATL and continues to move East. TSRA
is still possible with gusty winds until 16Z today. Some lingering
RA will begin to dissipate after 18Z as WX clears the area. Some
gusts in remaining TSRA could be up to 20kts with IFR cigs in
convection and MVFR outside. CIGS should become VFR after 18Z.

//ATL Confidence...Avi Update...

Medium on WX timing end.
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  38  55 /   0   0   0   0
Atlanta         48  63  37  54 /   0   0   0   0
Blairsville     39  57  32  49 /   0   0   0   0
Cartersville    42  61  34  54 /   0   0   0   0
Columbus        47  67  38  60 /   0   0   0   0
Gainesville     45  60  37  53 /   0   0   0   0
Macon           44  70  39  61 /   0   0   0   0
Rome            42  61  34  55 /   0   0   0   0
Peachtree City  43  64  36  56 /   0   0   0   0
Vidalia         54  74  42  61 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ008-009-013>016-021>025-
027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jan 4, 6:12 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 AM EST Wed Jan 4 2023

GAZ067-069-078-079-041145-
Harris GA-Upson GA-Meriwether GA-Talbot GA-
612 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southeastern
Meriwether, Upson, Talbot and eastern Harris Counties through 645 AM
EST...

At 612 AM EST, a strong thunderstorm was centered near Pine Mountain
Valley, or just east of Hamilton, moving east at 55 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Hamilton, Talbotton, Manchester, Waverly Hall, Warm
Springs, Woodland, Sunset Village, Lincoln Park, The Rock, Shiloh,
Atwater, Cataula, Baughville, Flint Hill, Sprewell Bluff State Park,
Sunnyside, Prattsburg, Hannahs Mill and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until noon EST for west central
Georgia.

&&

LAT...LON 3279 8491 3299 8442 3299 8432 3295 8416
      3274 8427 3274 8429 3273 8429 3272 8434
      3268 8434 3263 8487
TIME...MOT...LOC 1112Z 248DEG 50KT 3274 8480

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 6:27 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 AM EST Wed Jan 4 2023

GAZ024-025-027-035-047-041300-
Madison GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
627 AM EST Wed Jan 4 2023

...Strong thunderstorms with very heavy rain will impact portions of
Barrow, southeastern Banks, north central Walton, Jackson and
northwestern Madison Counties through 800 AM EST...

At 627 AM EST, a line of strong thunderstorms with extremely heavy
rain was along a line extending from near Pocataligo to Windsor, and
moving east at 50 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Winder, Jefferson, Commerce, Danielsville, Braselton, Auburn,
Statham, Maysville, Arcade, Nicholson, Hoschton, Bethlehem,
Pendergrass, Ila, Between, Carl, Talmo, Fort Yargo State Park,
Nicholasville and Chateau Elan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8317
      3427 8311 3423 8308 3418 8310 3402 8340
      3400 8350 3398 8351 3391 8364 3390 8363
      3381 8380 3390 8383 3393 8380 3401 8386
      3408 8384 3413 8382 3424 8368 3431 8338
TIME...MOT...LOC 1127Z 258DEG 44KT 3425 8331 3387 8383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jan 4, 6:32 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 AM EST Wed Jan 4 2023

GAZ079-080-089>091-102-041200-
Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
632 AM EST Wed Jan 4 2023

...Strong thunderstorms with very heavy rain will impact portions of
northern Marion, Muscogee, Chattahoochee, central Stewart,
southwestern Talbot and west central Taylor Counties through 700 AM
EST...

At 632 AM EST, a line of strong thunderstorms was along a line
extending from near Baughville to Omaha, and moving east at 60 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cusseta, Junction City, Geneva, North Fort Benning, Upatoi, Fort
Benning/lawson Army Air Fld, Brantley, Juniper, Vista Terrace,
Jamestown/south Fort Benning, Renfroe, Oakland, Manta, Zellobee,
Omaha, Sanford, Howard, Eelbeck/West Fort Benning, Benning Hills and
Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for west central
Georgia.

&&

LAT...LON 3194 8495 3198 8496 3199 8507 3209 8504
      3213 8506 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3230 8494 3233 8501
      3238 8497 3239 8499 3239 8497 3240 8498
      3258 8487 3258 8470 3260 8469 3265 8421
TIME...MOT...LOC 1132Z 253DEG 51KT 3260 8463 3216 8503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 6:48 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023

GAZ069>071-079>081-041215-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
648 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southwestern Monroe,
Upson, northwestern Crawford, northeastern Talbot, north central
Taylor and southern Lamar Counties through 715 AM EST...

At 647 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Lincoln Park, or near Thomaston, moving
northeast at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Thomaston, Barnesville, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Redbone Crossroads, Russellville, Brent, Musella,
Sprewell Bluff State Park, Redbone, Logtown, Sunnyside, Salem,
Prattsburg, Hannahs Mill, Big Lazer Creek Wma and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until noon EST for central and west
central Georgia.

&&

LAT...LON 3286 8448 3306 8414 3303 8399 3279 8397
      3267 8443
TIME...MOT...LOC 1147Z 238DEG 43KT 3285 8439

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 6:48 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023

GAZ048>050-059-041215-
Morgan GA-Jasper GA-Greene GA-Newton GA-
648 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Morgan, northwestern
Greene, northeastern Jasper and east central Newton Counties through
715 AM EST...

At 648 AM EST, a line of strong thunderstorms was along a line
extending from near Brick Store to near Farrar to Calvin, and moving
northeast at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Madison, Rutledge, Newborn, Buckhead, Farrar, Swords, Wrayswood,
Godfrey, Greshamville and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for central, north
central and east central Georgia.

&&

LAT...LON 3347 8333 3340 8373 3346 8372 3358 8373
      3371 8342 3370 8340 3373 8331 3373 8330
      3364 8322
TIME...MOT...LOC 1148Z 242DEG 47KT 3360 8369 3350 8366 3337 8372

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 6:55 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EST Wed Jan 4 2023

GAZ027-036>038-049-041230-
Madison GA-Morgan GA-Oglethorpe GA-Clarke GA-Oconee GA-
655 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Oconee, northwestern
Morgan, Clarke, northwestern Oglethorpe and southern Madison Counties
through 730 AM EST...

At 655 AM EST, a line of strong thunderstorms was along a line
extending from Hull to Hard Labor Creek State Park, and moving
northeast at 50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Watkinsville, Danielsville, Lexington, Athens, Comer, Winterville,
Bogart, Crawford, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Carlton, Bishop, Hull, Whitehall, Athens-Clarke County,
Westgate Park and Diamond Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for north central
Georgia.

&&

LAT...LON 3417 8310 3415 8306 3409 8302 3403 8295
      3383 8311 3362 8366 3381 8351 3385 8358
      3396 8353 3418 8310
TIME...MOT...LOC 1155Z 237DEG 45KT 3403 8328 3367 8361

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.